Join the 'Hydrochlorothiazide' group to help and get support from people like you.
Hydrochlorothiazide Questions (Page 6)
Related terms: HCTZ
We found 232 questions associated with the 'Hydrochlorothiazide' topic.
Posted 10 May 2016 by • 1 answer
this is what i was told by my doctor
Posted 12 May 2016 by • 0 answers
... little high so my Doctor increased it 20-25 but he said only take 1 pill a day instead of 2 but I think I'm not taking enough by only 1 , I was wondering what is true My Name is Jon Holick
Posted 7 May 2016 by • 0 answers
... mg. Is it ok to take Hydrochlorothiazide in the morning and Lisinopril at night?
Posted 3 Apr 2016 by • 1 answer
Can I take lisinopril 20mg, azor 10mg/40mg, triamt/hctz 37.5-25mg all at the same time or best times
Posted 18 Apr 2016 by • 0 answers
... to take each? I have not taken lisinopril yet but I take the other two in the morn cause I know the triamt/hctz is a diurectic. I am a little nervous of taking all 3 together. I have heard some were better to take at nite and some in the morn.
Posted 1 May 2016 by • 0 answers
Posted 13 Apr 2016 by • 0 answers
Posted 15 Oct 2015 by • 1 answer
Just wondering if this drug can cause dry eyes.
Posted 12 Mar 2016 by • 0 answers
I didn't connect it to the pill. Then just lately I started another bp pill lisinopril 20 mg and really got the cough. Quit taking the lisinopril BUT the cough just kept worse. Could this be connected to the hydrochlorothiazide pill or am I thinking along the wrong lines.
Hydrochlorothiazide - Been on this drug for about 6 months... how long do the side effects continue?
Posted 4 Mar 2016 by • 0 answers
... even after stopping this drug?
Posted 28 Feb 2016 by • 0 answers
I've been on it for 7 months and now have tinnitus. This is all I take
Posted 6 Mar 2016 by • 0 answers
Then she accidentally took it again at 8:30 pm tonight. Should she be concerned? She is 76 years old.
Posted 3 Feb 2012 by • 1 answer
I have been off of blood pressure medicine for several months now, but had continued taking Traimterene/HCTZ. Just realizing the side effects and should get off of this drug. How do I stop taking it safely?
Posted 14 Jan 2016 by • 1 answer
I have been taking this drug for about 18 months. I have pain in my feet ankles hips knees and wondering if it's related to the drug. I've also had hair loss and acid reflux. is that also related? Thanks
Posted 9 Feb 2016 by • 0 answers
hydrochlorothiazide/triamterene and potassium chloride
Related Condition Support Groups
Related Drug Support Groups
Hydrochlorothiazide Patient Information at Drugs.com
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)